# SDR DALA2024051405212

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 113,391 hours, 16,720 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 196 F/A REPORTED R1 DOOR WAS UNABLE TO BE ARMED, HANDLE WAS STUCK. CORRECTIVE ACTION: PERFORMED OPS CHECK PER B767 AMM 52-11. FOUND DEBRIS ON LOWER DOOR MECHANISM. OPS NML. OK FOR SVC. (5928404)
